# SDR CALA2017011200061

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N78501
- Make and model: Boeing 737824
- Aircraft serial: 31602
- Aircraft time: 35,305 hours, 12,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001215
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT IN AFT F/A STATION ON LEFT O/B SIDE, TEST LIGHT DOES NOT BLINK. REPLACED EMERG FLASHLIGHT IN AFT F/A LT O/B. OPS CHECK OK.
